Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``The problem of Sierpiński concerning $ k\cdot 2\sp{n}+1$'' [Math. Comp. 37 (1981), no. 155, 229-231]

Authors: Robert Baillie, G. Cormack and H. C. Williams
Journal: Math. Comp. 39 (1982), 308
MSC: Primary 10A25
Original Article: Math. Comp. 37 (1981), 229-231.
MathSciNet review: 658232
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10A25

Retrieve articles in all journals with MSC: 10A25

Additional Information

Article copyright: © Copyright 1982 American Mathematical Society